Next Article in Journal
Photon Localization Revisited
Previous Article in Journal
A Note on Necessary Optimality Conditions for a Model with Differential Infectivity in a Closed Population
Article Menu

Export Article

Open AccessArticle
Mathematics 2015, 3(3), 891-896; doi:10.3390/math3030891

Smooth K-groups for Monoid Algebras and K-regularity

Razmadze Mathematical Institute of Tbilisi State University, 6, Tamarashvili Str., Tbilisi 0179, Georgia
Academic Editor: Jasper Stokman
Received: 26 June 2015 / Revised: 27 August 2015 / Accepted: 27 August 2015 / Published: 10 September 2015
View Full-Text   |   Download PDF [156 KB, uploaded 10 September 2015]

Abstract

The isomorphism of Karoubi-Villamayor K-groups with smooth K-groups for monoid algebras over quasi stable locally convex algebras is established. We prove that the Quillen K-groups are isomorphic to smooth K-groups for monoid algebras over quasi-stable Frechet algebras having a properly uniformly bounded approximate unit and not necessarily m-convex. Based on these results the K-regularity property for quasi-stable Frechet algebras having a properly uniformly bounded approximate unit is established. View Full-Text
Keywords: smooth K-groups; K-regularity; properly uniformly bounded approximate unit; quasi stable locally convex algebra smooth K-groups; K-regularity; properly uniformly bounded approximate unit; quasi stable locally convex algebra
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Inassaridze, H. Smooth K-groups for Monoid Algebras and K-regularity. Mathematics 2015, 3, 891-896.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top